# SDR CA190521003

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTIFIED MAINTENANCE CONTROL THE FO WINDSHIELD CRACKED ON DECENT. CONTRACT MAINTENANCE HAS INSPECTED THE WINDSHIELD AND FOUND CRACK IS ON OUTSIDE PANE OF WINDSHIELD.  CORRECTIVE ACTION: RIL FOR ONE TIME FERRY FLIGHT TO REPLACED RH WINDSHIELD (TC# 20190521003)
